Hello Guest

Antidepressants and gynecomastia

  • 0 Replies
  • 839 Views
Antidepressants and gynecomastia
« on: October 01, 2015, 01:32:42 AM »
Hello, I am a 23 year old male with mild gynecomastia. I was recently diagnosed with depression and I'm going to have to go on antidepressants. The only issue is that I've heard that they tend to cause gynecomastia. Gynecomastia is one of the causes of my depression and taking a drug that would worsen it seems to be pretty counterproductive. I was hoping you guys could give me some advice as to which drugs are least likely to have side-effects. Thanks for the help!

Linkback: https://www.gynecomastia.org/smf/index.php?topic=31211.0


xx
do antidepressants cause gyne?

Started by voiceless on Ask a Doctor

1 Replies
1113 Views
Last post December 27, 2013, 12:10:37 PM
by Litlriki
xx
Can antidepressants cause gyno??

Started by nargle on Gynecomastia Talk

2 Replies
4152 Views
Last post August 17, 2006, 10:47:39 PM
by Paa_Paw
xx
Antidepressants and Surgery Results

Started by jc71 on Gynecomastia Talk

6 Replies
2334 Views
Last post March 15, 2005, 04:30:06 PM
by jc71
xx
Will Antidepressants Caused Gyne Re-occur After Initial Surgery

Started by sguo12 on Ask a Doctor

0 Replies
1215 Views
Last post August 13, 2013, 04:46:20 PM
by sguo12